# SDR COEA2019122493806

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N806HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 594
- Aircraft time: 45,919 hours, 42,030 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 648, ENROUTE,  AIR TURNBACK,   MAINTENANCE PERFORMED EXTENSIVE TROUBLESHOOTING, ERFORMED A DVI OF THE NR 2 ENGINE FUEL TANK FEEDER JET PUMP. FOUND FOD INSIDE THE OUT FLOW OF THE PUMP. CLEANED AND REMOVED FOD. OCF PERFORMED. OCF SATISFACTORY, NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
